Best cough and cold. Reviews July, 2020

Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Sore Throat, Fever, and Congestion Relief, Day or Night (Packaging May Vary)

Search only Vicks brand name

Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Sore Throat, Fever, and Congestion Relief, Day or Night (Packaging May Vary)

Current price: 16.94 USD

Saving: $1.05 (6%)


Order at Amazon


Height: 3.313 Inches

Length: 2 Inches

Width: 4.313 Inches

Weight: 0.2 Pounds

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night

More Info

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Search only Coricidin HBP brand name

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Current price: 5.99 USD

Saving: $1.00 (14%)


Order at Amazon


Height: 0.91 Inches

Length: 3.82 Inches

Width: 3.1 Inches

Weight: 0.04 Pounds

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure

More Info

Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 fl oz (2 Pack) - Relieves Nighttime Sore Throat, Fever, Congestion

Search only Vicks brand name

Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 fl oz (2 Pack) - Relieves Nighttime Sore Throat, Fever, Congestion

Current price: 16.94 USD


Order at Amazon


Height: 6.85 Inches

Length: 5.25 Inches

Width: 2.75 Inches

Weight: 1.5 Pounds

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing

More Info

Theraflu Severe Cold and Cough Medicine for Adults and Children 12+, Multisymptom Nighttime Cold and Flu Relief Powder Packets, Honey Lemon Infused with Chamomile and White Tea Flavors - 6 Count

Search only Theraflu brand name

Theraflu Severe Cold and Cough Medicine for Adults and Children 12+, Multisymptom Nighttime Cold and Flu Relief Powder Packets, Honey Lemon Infused with Chamomile and White Tea Flavors - 6 Count

Current price: 6.89 USD


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.18 Pounds

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief

More Info

Major Cough and Cold, 16 Tablets each (Pack of 12)

Search only Major brand name

Major Cough and Cold, 16 Tablets each (Pack of 12)

Current price: 29.58 USD


Order at Amazon


  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • Major Cough and Cold, 16 Tablets each (Pack of 12)

More Info

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids, Day and Night Value Pack, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Search only Hyland's brand name

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids, Day and Night Value Pack, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Current price: 11.27 USD


Order at Amazon


Height: 1.92 Inches

Length: 5.63 Inches

Width: 3.73 Inches

Weight: 0.39583333333333 Pounds

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12

More Info

Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct

Search only ALKA-SELTZER PLUS brand name

Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct

Current price: 5.12 USD

Saving: $2.87 (36%)


Order at Amazon


Height: 3.25 Inches

Length: 1.06 Inches

Width: 3.88 Inches

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Bayer consumer care
  • 20 liquid gels
  • Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine

More Info

Triaminic Nighttime Cough/Cold 4 Oz

Search only TRIAMINIC at The Neighborhood Corner Store brand name

Triaminic Nighttime Cough/Cold 4 Oz

Current price: 8.99 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Bayer consumer care
  • 20 liquid gels
  • Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine
  • COUGH RELIEF, RUNNY STUFFY NOSE, ITCHY THROAT
  • CHILDRENS GRAPE FLAVOR SYRUP

More Info

Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

Search only Vicks brand name

Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

Current price: 16.94 USD


Order at Amazon


Height: 6.959055118 Inches

Length: 2.799606299 Inches

Width: 5.380314961 Inches

  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Bayer consumer care
  • 20 liquid gels
  • Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine
  • COUGH RELIEF, RUNNY STUFFY NOSE, ITCHY THROAT
  • CHILDRENS GRAPE FLAVOR SYRUP
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • NYQUIL NIGHTTIME RELIEF. Temporarily relieves common cold & flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep
  • DAYQUIL SEVERE NON-DROWSY, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers temporary relief to your toughest cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night

More Info

Major Cough & Cold HBP Antihistamine Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (6 Pack)

Search only Major brand name

Major Cough & Cold HBP Antihistamine Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (6 Pack)

Current price: 13.35 USD


Order at Amazon


  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Bayer consumer care
  • 20 liquid gels
  • Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine
  • COUGH RELIEF, RUNNY STUFFY NOSE, ITCHY THROAT
  • CHILDRENS GRAPE FLAVOR SYRUP
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • NYQUIL NIGHTTIME RELIEF. Temporarily relieves common cold & flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep
  • DAYQUIL SEVERE NON-DROWSY, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers temporary relief to your toughest cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night

More Info

1    2    3    4    5    6    7    8    9    10